# SDR IPXA2025021900375

- Difficulty date: February 12, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 37,319 hours, 13,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56518
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ANGLE CRACK AT STA 1578 RBL 80 OUTBOARD IN BULK CARGO COMPARTMENT RIGHT AREA. (REPLACE).  INSTALL NEW PARTS I.A.W SRM 51-40-02-0G REV.91 AND BOEING DWG NO: 146T5650 SHEET 5 REV:C.  I.A.W AMM 25-57-05-404-006, AMM 25-58-04-404-015 AND AMM 25-58-01-404-005 REV.144 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL.
